Journal article icon

Journal article

ON GROUPS WITH NO REGULAR ORBITS ON THE SET OF SUBSETS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01196649

Authors


Journal:
ARCHIV DER MATHEMATIK
Volume:
43
Issue:
4
Pages:
295-296
Publication date:
1984-01-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:0c56f746-a107-467a-8097-817f063732b4
Source identifiers:
11752
Local pid:
pubs:11752

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP